# SDR MWEA98639

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5250 · Fixed Inner Doors
- Part: Channel
- Part number: 39178531
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK ON VENTRAL DOOR LOWER LEFT DOOR FRAME CHANNEL.  MAINTENANCE FABRICATED AND INSTALLED NEW DOOR CHANNEL.  (M)
